# SDR CAL960164

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Condition: Cracked
- Location: Horiz Stab
- Part time: 26,291 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND A 1 INCH CRACK IN INBOARD LOWER CHORD OF INBOARD LEFT HORIZONTAL STABILIZER LEADING EDGE FLANGE.  THE CRACK WAS LOCATED AT ROLLER FITTING.  THE CHORD WAS REMOVED AND REPLACED IAW SRM 51-30-2.  (M)
